Arkiv for Matematik, 1977

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (17 articles)

Volume 15, Issue 1

[1] Some remarks concerning points of finite order on elliptic curves over global fields

Gerhard Frey Mathematisches Institut, der Universität des Saarlandes

TBD mathscidoc:1701.332451

Arkiv for Matematik, 15, (1), 1-19, 1975.10
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Un problème de cohomologie relative

J. Vey Laboratoire de mathematiques pures (CNRS), Centre Universitaire de Savoie

TBD mathscidoc:1701.332452

Arkiv for Matematik, 15, (1), 21-31, 1975.12
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Spectral theory for pairs of differential operators

Christer Bennewitz Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332453

Arkiv for Matematik, 15, (1), 33-61, 1975.12
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The inverse of vowel articulation

Lars Gårding Department of Mathematics, University of Lund

TBD mathscidoc:1701.332454

Arkiv for Matematik, 15, (1), 63-86, 1975.11
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An example of a nuclear space in infinite dimensional holomorphy

Philip J. Boland Department of Mathematics, University College Dublin

TBD mathscidoc:1701.332455

Arkiv for Matematik, 15, (1), 87-91, 1975.10
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Multiparameter spectral theory

A. Källström Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden B. D. Sleeman Department of Mathematics, The University

TBD mathscidoc:1701.332456

Arkiv for Matematik, 15, (1), 93-99, 1976.2
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 79 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fredholm representations of uniform subgroups

Glenys Luke St Hugh's College, Oxford, England

TBD mathscidoc:1701.332457

Arkiv for Matematik, 15, (1), 101-116, 1976.3
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Approximation in the mean by polynomials on non-Carathéodory domains

James E. Brennan Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332458

Arkiv for Matematik, 15, (1), 117-168, 1975.9
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 186 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Global properties of differential operators of constant strength

Gudrun Gudmundsdottir Matematiska institutionen, Lunds universitet

TBD mathscidoc:1701.332459

Arkiv for Matematik, 15, (1), 169-198, 1976.11
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 133 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Padé approximation of matrix-valued series of Stieltjes

Björn von Sydow Matematiska institutionen, Umeå universitet

TBD mathscidoc:1701.332460

Arkiv for Matematik, 15, (1), 199-210, 1976.12
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Divers types de séparation pour plusieurs ensembles convexes

Jacques Bair Université de Liège, 15, Avenue des Tilleuls, Liège, Belgium

TBD mathscidoc:1701.332461

Arkiv for Matematik, 15, (1), 211-214, 1976.7
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Composite integral operators and nuclearity

James A. Cochran Department of Mathematics, Virginia Polytechnic Institute and State University

TBD mathscidoc:1701.332462

Arkiv for Matematik, 15, (1), 215-222, 1976.6
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Weighted norm inequalities for functions of exponential type

Björn Jawerth Department of Mathematics, University of Lund

TBD mathscidoc:1701.332463

Arkiv for Matematik, 15, (1), 223-228, 1975.11
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Weak estimates on maximal functions with rectangles in certain directions

Jan-Olov Strömberg Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332464

Arkiv for Matematik, 15, (1), 229-240, 1976.12
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the instability of capacity

Claes Fernström Institut Mittag-Leffler, Aurav. 17, Djursholm, Sweden

TBD mathscidoc:1701.332465

Arkiv for Matematik, 15, (1), 241-252, 1976.8
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Sets of uniqueness for the Gevrey classes

S. V. Hruščev LOMI AN SSSR, Fontanka 25, Leningrad, USSR

TBD mathscidoc:1701.332466

Arkiv for Matematik, 15, (1), 253-304, 1976.11
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On exceptional sets at the boundary for subharmonic functions

Björn E. J. Dahlberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332467

Arkiv for Matematik, 15, (1), 305-312, 1977.4
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved